# SDR DALA2022070604716

- Difficulty date: June 30, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 9,417 hours, 4,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PASSENGER DOOR MISSING EXIT IDENTIFIER LENS. INSTALLED EXIT IDENTIFIER LENS. (LP# 9233424)
